# SDR FDEA201011034242

- Difficulty date: November 3, 2010
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT, BS 1480-1500, S25R. (FROM PREVIOUS OPERATOR). MEASURED DENT A=1.256, Y=.023, A/Y=54. DISTANCE FROM DENT TO S25R IS .320, OUT OF LIMITS IAW SRM 53-00-01, P.104, FIG.101, DETAIL 3. REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR NR 2.  THIS IS A CAT "B" MAJOR REPAIR WITH THE FOLLOWING TRACKING: INITIAL THRESHOLD AT 37,500 FC, THEREAFTER EVERY 6,000 FC.
